All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC
ralph lauren polo

 
Yan-An Hwang and Yu-Hsien Liao
 
''The solutions for multi-choice games: TU games approach''
( 2008, Vol. 3 No.43 )
 
 
In this note we link the solutions for multi-choice games proposed by Hsiao and Raghavan (1992), Derks and Peters (1993), and Peters and Zank (2005) with the Shapley values of some particular TU games.
 
 
Keywords:
JEL: C7 - Game Theory and Bargaining Theory:General
C7 - Game Theory and Bargaining Theory:General
 
Manuscript Received : Feb 27 2008 Manuscript Accepted : Aug 15 2008

  This abstract has been downloaded 650 times                The Full PDF of this paper has been downloaded 104267 times